# SDR CA151027002

- Difficulty date: October 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 55,060 hours
- Engine: Pwa PW123
- System (JASC): 3442 · Weather Radar System
- Part: Screw
- Part number: G4512
- Condition: Loose
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF MAINTENANCE TASK 3410/97 ON A RADAR ANTENNA PEDESTAL ASSY, A MAINTENANCE EMPLOYEE OBSERVED THAT, SCREW SECURING THE ROLLER WHICH GUIDES THE NEGATOR SPRING HAD FALLEN OUT. THIS WAS PREVENTING THE ANTENNA FROM NORMAL STABILIZATION.  PN MI585353. THE ANTENNA WAS REPLACED WITH A SERVICEABLE UNIT AS PER THE AMM.
